# SDR SIMA201106005

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 27,645 hours, 26,531 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00036221
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4149 DURING HEAVY RAIN AND LIGHTNING A PASSENGER REPORTED A BURING ODOR IN THE CABIN.  THE CREW ALSO DETECTED A BURNING ODOR IN THE COCKPIT FOR 3 TO 4 MINUTES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICERS BEZEL UNIT MAIN FLIGHT DISPLAY IAW EMB AMM 34-22-02.  REMOVED AND REPLACED THE FIRST OFFICERS MAIN FLIGHT DISPLAY UNIT IAW EMB AMM 34-22-01.  PERFORMED LIGHTNING INSPECTION.  NO LIGHTNING STRIKE INDICATIONS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
